ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2009 , Volume 23 , Issue 4

A special issue on
Asymptotic Description of Natural Phenomena

Select all articles

Export/Reference:

Preface
Jerry Bona, T. Colin, Mathieu Colin and David Lannes
2009, 23(4): i-ii doi: 10.3934/dcds.2009.23.4i +[Abstract](725) +[PDF](35.1KB)
Modeling ultrashort filaments of light
Luc Bergé and Stefan Skupin
2009, 23(4): 1099-1139 doi: 10.3934/dcds.2009.23.1099 +[Abstract](861) +[PDF](1519.6KB)
Temporal growth and eventual periodicity for dispersive wave equations in a quarter plane
Jerry Bona and Jiahong Wu
2009, 23(4): 1141-1168 doi: 10.3934/dcds.2009.23.1141 +[Abstract](905) +[PDF](296.7KB)
Numerical investigation of a two-dimensional Boussinesq system
Min Chen
2009, 23(4): 1169-1190 doi: 10.3934/dcds.2009.23.1169 +[Abstract](759) +[PDF](1591.3KB)
On initial-boundary value problems for a Boussinesq system of BBM-BBM type in a plane domain
V. A. Dougalis, D. E. Mitsotakis and J.-C. Saut
2009, 23(4): 1191-1204 doi: 10.3934/dcds.2009.23.1191 +[Abstract](1035) +[PDF](1239.0KB)
A two-phase problem for capillary-gravity waves and the Benjamin-Ono equation
Kenta Ohi and Tatsuo Iguchi
2009, 23(4): 1205-1240 doi: 10.3934/dcds.2009.23.1205 +[Abstract](879) +[PDF](318.0KB)
Sharp well-posedness results for the BBM equation
Jerry Bona and Nikolay Tzvetkov
2009, 23(4): 1241-1252 doi: 10.3934/dcds.2009.23.1241 +[Abstract](1070) +[PDF](201.7KB)
Well-posedness for regularized nonlinear dispersive wave equations
Jerry Bona and Hongqiu Chen
2009, 23(4): 1253-1275 doi: 10.3934/dcds.2009.23.1253 +[Abstract](917) +[PDF](257.0KB)
Remarks on the semirelativistic Hartree equations
Yonggeun Cho, Tohru Ozawa, Hironobu Sasaki and Yongsun Shim
2009, 23(4): 1277-1294 doi: 10.3934/dcds.2009.23.1277 +[Abstract](942) +[PDF](256.0KB)
Well-posedness in $ H^1 $ for generalized Benjamin-Ono equations on the circle
Luc Molinet and Francis Ribaud
2009, 23(4): 1295-1311 doi: 10.3934/dcds.2009.23.1295 +[Abstract](785) +[PDF](220.8KB)
Remarks on global existence and blowup for damped nonlinear Schrödinger equations
Masahoto Ohta and Grozdena Todorova
2009, 23(4): 1313-1325 doi: 10.3934/dcds.2009.23.1313 +[Abstract](864) +[PDF](216.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]